MAUDE Adverse Event Report: NEURAVI LTD. EMBOTRAP; CATHETER, THROMBUS RETRIEVER

NEURAVI LTD. EMBOTRAP; CATHETER, THROMBUS RETRIEVER
Catalog Number ET307537
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 05/20/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Section a1.Patient identifier: (b)(6).Section d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.Section h4: the device manufacture date is not known as the device lot number is not available / not reported.Since no device has been received for analysis, no product investigation can be performed, and the reported failure could not be evaluated.The lot number is not known; therefore, a device history record review cannot be completed.Acute arterial occlusion is a known potential complication associated with the use of the embotrap iii device and is listed in the instructions for use (ifu) as such.There was no alleged quality issues related to the device used, as the devices performed as intended.There are clinical and procedural factors, including vessel characteristics, device interaction, and operator technique, that may have contributed to the reported event, rather than the design or manufacture of the device.The principal investigator assessed this event as unrelated to the embotrap device and procedure; however, the clinical event committee (cec) adjudication deemed the event as ¿possibly related¿ to the embotrap iii device and procedure.Therefore, the correlation between event to the embotrap iii device as a contributing factor cannot be ruled out entirely.Additionally, the event was assessed as a serious, severe adverse event that required a medical/surgical intervention, prolonged hospitalization and medicinal treatment.Based on this information and the assessment of the clinical event committee (cec), this event does meet us fda reporting criteria under 21 cfr 803 with a classification of ¿serious injury,¿ with an awareness date of 22-jul-2025.The file will be re-reviewed if additional information is received at a later date.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
As reported via the excellent study (b)(4), an 84-year-old female (subject: (b)(6) with a medical history of chronic obstructive pulmonary disease (copd), hyperlipidemia, and hypertension, presented with a witnessed stroke on (b)(6) 2023 at 15:45.The patient was presented to the treating hospital on the same day at 17:43, where ct imaging confirmed an ischemic stroke.Intravenous tissue plasminogen activator (tpa) was administered at the time of stroke presentation.The suspected origin of the embolism was ¿cardioembolic.¿ the patient¿s baseline nihss score was 12 and the modified rankin scale mrs score was ¿0-no symptoms.¿ on (b)(6) 2023, the patient underwent an endovascular mechanical thrombectomy using an embotrap iii (et307537/ lot#: unknown) for occlusions at the left carotid t and m1 segment of the middle cerebral artery (mca).The pre-pass mtici score was 0.The 1st pass resulted in a mtici score of 3 with clot retrieval in the ¿aspiration - ic, ls or bgc.¿ no further passes were made.During the procedure, a guidewire was used, but the brand was not specified.In addition, a 0.021 rebar microcatheter and a 0.07 sofia plus intermediate catheter were also used.There were no reported intraoperative study device deficiencies.The patient¿s 24-hour post-procedure nihss score was 1.On (b)(6) 2023, the patient experienced the event of ¿m1 re-occlusion left side,¿ which was made known to the site on the same date and to the sponsor on (b)(6) 2024.The principal investigator (pi) assessed the event as a serious, severe adverse event, that was life-threatening, may result in serious deterioration of health, and required hospitalization; the patient was admitted on (b)(6) 2023 and was discharged on (b)(6) 2023.The event was assessed as unrelated to the embotrap iii study device, unrelated to the large bore catheter (not used), and unrelated to the primary surgical procedure.The event was treated with medication.The outcome is recorded as ¿recovered/ resolved,¿ with an end date on (b)(6) 2023.On (b)(6) 2023, the patient was discharged home for self-care with a nihss score of 2.The mrs assessment was not performed.Additional information was received on 22-jul-2025.Summary: a clinical event committee (cec) adjudication for the adverse event of ¿m1 re-occlusion left side¿ was received.The cec adjudicated event term was updated to ¿mca reocclusion.¿ the relationship of event to the embotrap iii device was updated from ¿not related¿ to ¿possibly related.¿ the relationship of event to the primary study procedure was updated from ¿not related¿ to ¿possibly related.¿ it was also disclosed that the event required an unspecified medical/surgical intervention.

Brand Name
EMBOTRAP
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
NEURAVI LTD.
block 3
ballybritt business park
galway H91 K 5YD
EI  H91 K5YD
Manufacturer (Section G)
ADVANT MEDICAL
parkmore business park west
galway H91 P V0V
EI   H91 PV0V
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22777651
Report Number3011370111-2025-00084
Device Sequence Number21112219
Product Code NRY
UDI-Device Identifier10886704084570
UDI-Public(01)10886704084570
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K193063
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberET307537
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Initial Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE (UNSPECIFIED BRAND).; REBAR¿ 21 MICROCATHETER (MEDTRONIC).; SOFIA¿ PLUS ASPIRATION CATHETER (MICROVENTION).
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age84 YR
Patient SexFemale
Patient Weight82 KG